# SDR ASAA2018053024860

- Difficulty date: May 30, 2018
- Submitted: May 31, 2018
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 37,955 hours, 11,635 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Probe
- Part number: TC29604
- Condition: Malfunctioned
- Location: Nr 1 Egt
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE EGT WAS ALWAYS HIGHER THAN NR 2 ENGINE EGT BY AT LEAST 36 C, DURING TAKEOFF ROLL,  NR 1 EGT GAUGE INDICATED SOLID RED FOR LESS THAN ONE MINUTE.  ACFT GROUNDED.  IAW TSR 701846.   REPLACED THE TOP LEFT EGT T49.5 PROBE IAW AMM 77-21-01, PERFORMED POWER ASSURANCE CHECKS, FOUND NORMAL IAW AMM 71-00-00, GROUND VERIFICATION SUCCESSFUL.
